It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by friend on October 05, 2000 at 20:04:18:

In Reply to: Re: panic attacks and hormone replacement therapy posted by Arlene Nagle on October 04, 2000 at 10:34:12:


: : : Five months ago I experienced a chemically induced panic attack from using tosterone hormone and changing from one estrogene hormone to a different estrogen hormone too quickly. I also trie acupuncture which did not work because it acted like the tosterone did. I was on a low dose amount of paxil which I am off of now,I did it very slowly. I still have symptoms of arm tingling and heart palpitations from time to time especially when I am having yeast problems. I know my hormones are still not right and I want to change them and try something different. Any suggestions as how to make sure I will not have any major problems such as a panic attack during the change. I eliminated the tosterine several months ago, which really stopped the panic attacks. I am very leary about making another change, but it needs to be done.

: : Why does it have to be done?? How old are you? Why do you want to change your hormones?

: I am 49 years old and I am currently taking the birth control pill as hormone replacement theraplacement therapy. When I had a salavia test for hormone levels, it came back showing a low level for progesterone and testosterone and borderling low/normal for estrogen. I know the birth control pill is causing me problems, such as yeast problems, arm tingling etc. because it is not the replacement therapy I need. I have to use something because I will have verrrrry irregular periods without using something and I will bleed most of the time. Therefore I need to chnge, but my fear is having a possible panic attack again or other side effects when changing from one hormone therapy to another. I want to change to using progesterone cream which is what I think I need, but I am leary of making the transition. Any suggestions on an easy way to make the transition. thanks

Hi Arlene, I don't think there would be any easy way to switch from one hormonal treatment to another. These hormones REALLY affect your mind & body. I took hormones once in my life as a younger woman for birth control and stopped because it affected me so much. To heck with that lolol. Now I'm 53 and feeling good. Yea yea yea, I have the symptoms of the changes that come with aging, but most of the time, it's not so bad. I think it would be much worse putting hormones into my body and trying to change a natural and important function of my body. I also had very irregular periods and very heavy bleeding starting in my mid 40s. Difference is, I expected it / accept it. All the women I talk to have this experience also. It gradually gets better / bleeding lessens / periods come longer and longer apart. I feel that if a person keeps on fooling around with hormones, you're gonna have a hard time of it. Can't you let your body just do its thing? Well, good luck in whatever you decide. You can go to alt.support.menopause for lots of great information and support from women who are right where you are.

Follow Ups

All times are GMT -7. The time now is 01:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!